# SDR 96ZZZM1117

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 877
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, CORROSION WAS FOUND ON THE LOWER FORWARD AND AFT FLANGES OF THE FLOOR BEAM AT STATION 877.  REMOVED ALL CORROSION AND BLENDED TO A 63 MICRO INCH FINISH.  INSTALLED TWO 24.0 INCH .063 AISI 301 1/2H DOUBLER IAW EO 9503211.  8110-3 ISSUED BY DER SW-713.  (M)
